Volume 15, Issue 5
An Unpreconditioned Boundary-integral for Iterative Solution of Scattering Problems with Non-constant Leontovitch Impedance Boundary Conditions

D. Levadoux, F. Millot & S. Pernet

Commun. Comput. Phys., 15 (2014), pp. 1431-1460

Published online: 2014-05

Preview Full PDF 118 547
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{CiCP-15-1431, author = {D. Levadoux, F. Millot and S. Pernet}, title = {An Unpreconditioned Boundary-integral for Iterative Solution of Scattering Problems with Non-constant Leontovitch Impedance Boundary Conditions}, journal = {Communications in Computational Physics}, year = {2014}, volume = {15}, number = {5}, pages = {1431--1460}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.250313.281013a}, url = {http://global-sci.org/intro/article_detail/cicp/7144.html} }
Copy to clipboard
The citation has been copied to your clipboard